RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1976, Volume 21, Issue 1, Pages 3–15 (Mi tvp3271)  

This article is cited in 1 scientific paper (total in 1 paper)

Computation of the limiting distributions of statistics for the $\omega^2$-test of normality

G. V. Martynov

Moscow

Abstract: A method of the computation of limiting distributions for three contests of normality is proposed. Tables for contests with an unknown mean and/or variance are given.

Full text: PDF file (686 kB)

English version:
Theory of Probability and its Applications, 1976, 21:1, 1–13

Bibliographic databases:

Received: 05.05.1974

Citation: G. V. Martynov, “Computation of the limiting distributions of statistics for the $\omega^2$-test of normality”, Teor. Veroyatnost. i Primenen., 21:1 (1976), 3–15; Theory Probab. Appl., 21:1 (1976), 1–13

Citation in format AMSBIB
\Bibitem{Mar76}
\by G.~V.~Martynov
\paper Computation of the limiting distributions of statistics for the $\omega^2$-test of normality
\jour Teor. Veroyatnost. i Primenen.
\yr 1976
\vol 21
\issue 1
\pages 3--15
\mathnet{http://mi.mathnet.ru/tvp3271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=418311}
\zmath{https://zbmath.org/?q=an:0375.62015}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 21
\issue 1
\pages 1--13
\crossref{https://doi.org/10.1137/1121001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3271
  • http://mi.mathnet.ru/eng/tvp/v21/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Makhoukhi M.B., “An approximation for the power function of a non–parametric test of fit”, Statistics & Probability Letters, 78:8 (2008), 1034–1042  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:118
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020